A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

General Reilly-type inequalities for submanifolds of weighted Euclidean spaces

Volume 144 / 2016

Julien Roth Colloquium Mathematicum 144 (2016), 127-136 MSC: 53C42, 53C21. DOI: 10.4064/cm6596-12-2015 Published online: 4 March 2016

Abstract

We prove new upper bounds for the first positive eigenvalue of a family of second order operators, including the Bakry–Émery Laplacian, for submanifolds of weighted Euclidean spaces.

Authors

  • Julien RothLAMA, UPEM-UPEC-CNRS
    Cité Descartes, Champs-sur-Marne
    77454 Marne-la-Vallée Cedex 2, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image